Translator Disclaimer
Sept 2003 TWO SHARP OSTROWSKI-LIKE INEQUALITIES AND APPLICATIONS
NENAD UJEVIj
Methods Appl. Anal. 10(3): 477-486 (Sept 2003).

Abstract

Two sharp inequalities are derived. The first of them is a sharp inequality which gives an error bound for a Gauss-Legendre quadrature rule. The second is a sharp inequality which gives an error bound for a Radau quadrature rule. These inequalities enlarge the applicability of the corresponding quadrature rules with respect to the obtained error bounds. Applications in numerical integration are also given.

Citation

Download Citation

NENAD UJEVIj. "TWO SHARP OSTROWSKI-LIKE INEQUALITIES AND APPLICATIONS." Methods Appl. Anal. 10 (3) 477 - 486, Sept 2003.

Information

Published: Sept 2003
First available in Project Euclid: 21 June 2004

MathSciNet: MR2059946

Rights: Copyright © 2003 International Press of Boston

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.10 • No. 3 • Sept 2003
Back to Top